# SDR USAA2014102400010

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 45,883 hours, 16,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER EXIT LIGHTS ON WHEN SWITCH IS ARMED.  RESET CABIN EGRESS LIGHT SYS.  OPERATIONS CHECKED NORMAL IAW AMM TSM 24-00-00.
